Header menu link for other important links
X

Overconvergence and cyclic vectors in Bergman spaces

John R. Akeroyd,
Published in
2002
Volume: 4
   
Issue: 1
Pages: 63 - 77
Abstract

In this paper we develop an overconvergence result in the context of polynomial approximation in the mean, primarily for certain weighted area measures. We then explore applications of this result pertaining to the existence and variety of cyclic vectors for the shift on Bergman spaces.

About the journal
JournalJOURNAL OF OPERATOR THEORY
Open AccessNo